Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

Long term unknown illness

Where do I start? Two years ago I started having terrible migraines. My vision would go away with them for long moments (up to a couple of hours of fuzzy sometimes dark vision). I would get the auroras with them (the twinkling lights) about six hours before. They would make me throw up and curl in to a ball. My lymph nodes in my neck on the left side were the size of walnuts. I had night sweats and was so tired all the time. My doctor thought I had lymphoma. My CBC came back irregular but everything else was fine. I was put on a high dosage of prednisone and sent to an ear nose and throat doctor who saw nothing wrong. I was then referred to an optamologist and a nuerologist. I was put on Topomax and Nortrptyline. the lymph nodes went away and soon the lymphoma diagnosis turned in to an anxiety issue. Ugh!I did get an MRI that came back normal and that was that.
Over the years I have been fatigued and still have the night sweats. My temperature has dropped to a 97.7 because of the topomax and I now have hypertension where I take Verapamil.
This past summer I got sick again. I started getting abdominal cramps in my left lower quadrant. It was localized and extremely tender to touch. I got a trans-vaginal ultrasound for ovarian cysts (normal), got a CT scan for hernia (normal), blood work came back normal, CBC is normal, stool tests are normal (tested everything).
My symptoms kind of subsided. I still have tenderness. I am extremely tired though and am now running a low-grade fever of 99.2 - 99.9 everyday, all day. My doctors are baffled. They did an ultrasound on my inguinal wall and found a swollen lymph node. Now they are talking lymphoma again. I go for a second ultrasound the 24th to see if there is any change.

Is it possible that this isnt lymphoma? Is it possible that if it is that I had lymphoma 2 years ago? What happened with the prednisone?
This is
4 Responses
Avatar universal
Are you still seening the Neuro doc, and has he run any test for any kinds of seizures, topamax and verapamil are used for siezures caused         migraines
Avatar universal
I stopped seeing the neiro a little more than a year ago. He was the one who put me ob nortrtyline for tension migraines. My gp put me on the others. The Verapamil is 10 mons old. The topomax is taken 1 a day at 100 mg and the verapamil at bedtime.

Today and yesterday I had a temp of 99.7 and kept sweating.
Avatar universal
First, good luck with the ultra sound, I hope it does not show any thing, in a way.  Second are aware if your gp has done a complete thryoid panel, and a chem panel.  You have a lot of my symtoms which turned out to be managable once correctly diagoised, but my gp and my neuro worked hard to figure it out.  one thing does bother me that you said,  Your temp dropping because of topamax.  I take 250mg twice a day and by temp never drops, never has. Because I am on so may meds my docs have taught me to be very aware of the side effercts etc. Topamax can cause low grade fevers, sweating, anxiety, cramping etc. Has any of your symtoms started after to Topamax? and if so have the doctors  run a Topamax level.  Another issue is sometime there are problems with the name brand and the generic.  A good place to start is with your pharmacist He can get you a full list of side effects and th other stuff that is in the pill.  A good site to use to look up any medicine is Drugs.com or EMC medicine guide.  Good luck to you.  i will add you to my prayer list.
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
To confirm the diagnosis of lymphoma certain tests (one or more) need to be done: gallium uptake scan, CT scan, biopsy, PET scan, lymphangiogram, and demonstration of high lactate dehydrogenase enzyme. If lymphoma is confirmed then this needs to be treated with anticancer medications. Since you had swollen lymphnode in the neck, infectious mononucleosis should be ruled out.
There are various causes for left lower abdominal pain. I understand you have undergone several investigations. Please go through this and see if something was missed . Pain and discomfort on the lower left side of abdomen just below and to the left of  navel can be due to several causes such as Crohn’s disease, diverticulitis, infection in kidney, kidney stones, adhesions, polycystic ovary in females, IBS, constipation, and an abscess in rectus abdominis muscle or psoas muscle. Since you do not have a lump or a tender hot spot, in all probability it is not a muscle. You need to see a GI doctor to rule out inflammatory bowel conditions which can cause local lymphnodes in abdomen to swell.
Hope this helps. Take care!
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.